Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Rash in lower leg, stomach and arms. Area warm, burn feeling. Cure for it?

Hi there, my girlfriend has a rash which is worst on her lower legs but is visible on tummy and slightly on the arms. It doesn t feel raised or rough but the worst areas are warmer than normal to the touch. It looks like sunburn . She says it is feel like its burning not itchy. She works as a hairdresser and it s definitely not sunburn as we are having in awful summer!! Please advise. Regards, Steve.
Asked On : Wed, 11 Jul 2012
Answers:  1 Views:  121
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,  
Medical Topics
Dermatologist 's  Response
welcome to healthcare magic forum
red and hot area indicate inflammation .
it look like cellulitis or allergic skin rash .
you need to consult doctor as antibiotic and anti inflammatory medicines are required .
there is nothing to worry.
i do not think its sunburn .
i hope i answered your question
Answered: Wed, 11 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor